# SDR SIMA20250418002

- Difficulty date: April 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 26,342 hours, 22,977 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR CLIP CORRODED AT FR 81 BTWN STGRS 26R-27R (MARKED). (LEVEL 2 CORROSION) COMPLETE:RAR SHEAR CLIP AT FR 81 BTWN STGRS 27R-28R IAW EMB 170 SRM 51-40-08. SEE WIPS AND TASKS FOR MORE DETAILS.
